INVARIANT DISTRIBUTIONS AND STATIONARY CORRELATION-FUNCTIONS OF ONE-DIMENSIONAL DISCRETE PROCESSES

被引:0
作者
GROSSMANN, S
THOMAE, S
机构
来源
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES | 1977年 / 32卷 / 12期
关键词
D O I
暂无
中图分类号
O64 [物理化学(理论化学)、化学物理学];
学科分类号
070304 ; 081704 ;
摘要
引用
收藏
页码:1353 / 1363
页数:11
相关论文
共 18 条
[1]  
Adler RL, 1964, P AM MATH SOC, V15, P794, DOI 10.2307/2034600
[2]   LOW-TEMPERATURE STUDIES OF RAYLEIGH-BENARD INSTABILITY AND TURBULENCE [J].
AHLERS, G .
PHYSICAL REVIEW LETTERS, 1974, 33 (20) :1185-1188
[3]  
ARNOLD VI, 1968, ERGODIC PROBLEMS CLA, P17
[4]  
Gantmacher F.R., 1958, MATRIZENRECHNUNG, VI
[5]  
GANTMACHER FR, 1958, MATRIZENRECHNUNG, V2
[6]   ONSET OF TURBULENCE IN A ROTATING FLUID [J].
GOLLUB, JP ;
SWINNEY, HL .
PHYSICAL REVIEW LETTERS, 1975, 35 (14) :927-930
[7]  
HALMOS PR, 1956, LECTURES ERGODIC THE, P25
[8]  
HOPPENSTEADT FC, SIAM J APPL MATH
[9]   EXISTENCE OF INVARIANT MEASURES FOR PIECEWISE MONOTONIC TRANSFORMATIONS [J].
LASOTA, A ;
YORKE, JA .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1973, 186 (459) :481-488
[10]   FINITE APPROXIMATION FOR FROBENIUS-PERRON OPERATOR - SOLUTION TO ULAMS CONJECTURE [J].
LI, TY .
JOURNAL OF APPROXIMATION THEORY, 1976, 17 (02) :177-186